MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1; Implantable cardioverter defibrillator (non-CRT)

BIOTRONIK SE & CO. KG IFORIA 5 VR-T DX DF-1; Implantable cardioverter defibrillator (non-CRT)
Model Number 383597
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was explanted due to eri status approx.69 months after the implantation.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status, confirming the clinical observation.Next, the icd was subjected to an analysis of the electrical parameters.The current consumption of the icd was checked and found to be normal and as expected.Analysis of the battery condition, however, showed an inconsistency of charge taken from the battery and the battery voltage.A premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
IFORIA 5 VR-T DX DF-1
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15180778
Report Number1028232-2022-03950
Device Sequence Number20295513
Product Code LWS
UDI-Device Identifier04035479125530
UDI-Public04035479125530
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number383597
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/07/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown